Change search
ReferencesLink to record
Permanent link

Direct link
A generalization of a theorem of G. Freud on the differentiability of functions
Umeå University, Faculty of Science and Technology, Mathematics and Mathematical Statistics.
1985 (English)In: Acta Scientarum Mathematicarum, ISSN 0001-6969, Vol. 49, no 1-4, 271-281 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
Szeged: Inst. Bolyaianum Univ. Szegediensis , 1985. Vol. 49, no 1-4, 271-281 p.
Keyword [en]
Difference, Lp-derivative
National Category
Mathematical Analysis
Research subject
URN: urn:nbn:se:umu:diva-19992OAI: diva2:207882
Available from: 2009-03-13 Created: 2009-03-13

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Sjödin, Tord
By organisation
Mathematics and Mathematical Statistics
In the same journal
Acta Scientarum Mathematicarum
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 12 hits
ReferencesLink to record
Permanent link

Direct link